# SDR COMA0460446

- Difficulty date: August 3, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 15,403 hours, 14,545 cycles
- Engine: Ge CF34*
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: MS280343
- Part serial: 61630
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5492,  RT ENGINE HIGH OIL TEMP.  REPLACED THE OIL TEMP SENSOR.
